# SDR NSVA2011250

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 328
- Aircraft time: 2,303 hours, 2,146 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO THE SERVICE DOOR WARNING LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AT 50KTS WITH NO FURTHER ISSUES.
